# SDR DALA2024030402982

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,979 hours, 31,244 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 PEDALS DISC PB INOP. CORRECTIVE ACTION: NWS SYSTEM CAPT PEDAL DISC PB CK GOOD PER A319 AMM 32-51-00-710- 002-A. (0223787)
